# SDR USAA2012022200017

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 33,754 hours, 20,177 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: A5043RP
- Condition: Faulty
- Location: L1 Door
- Part time: 63,913 hours, 28,125 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR NEWLY INSTALLED SLIDE FAILED, WOULD NOT ARM.  INSTALLED ORIGINAL SLIDE.
